# SDR DALA2023020801003

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,969 hours, 11,228 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 2L DOOR SLIDE SHOWS ARMED ON DOOR/OXY SD PAGE DESPITE INDICATION AT THE DOOR SHOWING DISARMED. CORRECTIVE ACTION: FOUND TOOTHPASTE TUBE STUCKIN GIRT BAR MECHANISM. REMOVED DEBRIS . 2L DOOR AND SLIDE ARMING SYSTEM OPERATE NORMALLY. (4085495)
